MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)

FRESENIUS KABI USA LLC IVENIX INFUSION SYSTEM; INFUSION MANAGEMENT SYSTEM (IMS)
Model Number 030-0027-06
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: customer reported: a medication error involving vancomycin administration on the ivenix pump.The correct dose was selected, but the selected concentration was incorrect and this resulted in an infusion rate error.There was no patient harm.Additonal information: "only infused 150 ml of the 250 ml bag.Infused at 150 ml/hr instead of 250 ml/hr." unknown if an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
After review of all information, it was determined that the infusion rate error (incorrect concentration) was not due to any malfunction of the ivenix management system.The user entered the incorrect concentration that resulted in an incorrect rate.The pump sorts admixtures by concentration only, if there are multiple admixtures with the same concentration the customer request is that they are additionally sorted by drug amount.The request is being evaluated by fresenius kabi.

Brand Name
IVENIX INFUSION SYSTEM
Common Device Name
INFUSION MANAGEMENT SYSTEM (IMS)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key20507453
Report Number3014732157-2024-00760
Device Sequence Number20985905
Product Code PHC
UDI-Device Identifier00811505030443
UDI-Public00811505030443
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number030-0027-06
Device Catalogue Number030-0027-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown